# SDR USAA040122A

- Difficulty date: November 26, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS WOULD NOT PASS THE LIGHT TEST.  MAINTENANCE REPLACED BULBS IN THE MID CABIN EXIT SIGN.  OPERATIONALLY CHECKS OK.  (M)
